# SDR UIEA2020051101006

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,746 hours, 21,958 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT RECEIVED R FWD FUEL PUMP MESSAGE WITH PRESS LIGHT ( T/S IAW FIM 28-22 FAULT TREE 819 PUMP OPERATES NORMAL. ALSO T/S IAW FIM 28-41-FAULT TREE 854. NO FAULTS FOUND. )
